Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

GEODON AFFECTS THE EYES

Posted by Jeroen on May 23, 2008, at 22:21:17

In reply to Re: should i be worried... SLS, posted by B2chica on May 23, 2008, at 13:21:08

GEODON AFFECTS THE EYES

YOU MUST NOT WAIT AND QUIT IT IMMEDIATELLY

I HAVE UNWARNED TD FROM THIS EVIL SH*T

IT STARTED WITH EYE TWITCHING


STOP AND DO WHAT I SAY OR YOULL BE HANGING YOURSELF SHORTLY!!!!!!!!!!!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:830663
URL: http://www.dr-bob.org/babble/20080519/msgs/830817.html